| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Determination of root cause is pending an investigation of the device.
Event or Problem Description
User reported that the device failed to cool appropriately.There was no patient involvement; however, this type of event is considered reportable.
Additional Manufacturer Narrative
On-site investigation confirmed that the unit was able to heat and cool as expected; however, device logs revealed the unit has built up pressure due to the charging units being underfilled.The charging units were filled and pressure was manually relieved.The unit functioned as expected and passed preventative maintenance tests.
Event or Problem Description